# SDR SWIA200312164

- Difficulty date: June 30, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 1,480 hours, 1,273 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 1246
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 25 hours, 6 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 1 FAILED TO ENGAGE AFTER AIRCRAFT POWER UP.  REPLACED HSTCU COMPUTER.  OPS CHECK GOOD IAW RJ MM  27-41-01
